# SDR SWAA2019040831433

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 63,842 hours, 37,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82000079004
- Condition: Detached
- Location: Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING OVERWING WINDOW EXIT SIGN LENS FELL OFF. / R&R LIGHT ASSEMBLY PER AMM.
